Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on expansive mappings


Author: Richard K. Williams
Journal: Proc. Amer. Math. Soc. 22 (1969), 145-147
MSC: Primary 54.85
DOI: https://doi.org/10.1090/S0002-9939-1969-0242143-4
MathSciNet review: 0242143
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. F. Bryant, Expansive self-homeomorphisms of a compact metric space, Amer. Math. Monthly 69 (1962). MR 1531676
  • [2] R. K. Williams, Expansive mappings, Amer. Math. Monthly 75 (1968). MR 0230295 (37:5858)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.85

Retrieve articles in all journals with MSC: 54.85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0242143-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society